RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 3, Pages 304–306 (Mi dan4800)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Some properties of symplectic and hyper-Kählerian structures

A. S. Shmelev

Lomonosov Moscow State University

Full text: PDF file (250 kB)

Bibliographic databases:
UDC: 515.164.15
Presented: В. И. Арнольд
Received: 02.07.1993

Citation: A. S. Shmelev, “Some properties of symplectic and hyper-Kählerian structures”, Dokl. Akad. Nauk, 336:3 (1994), 304–306

Citation in format AMSBIB
\Bibitem{Shm94}
\by A.~S.~Shmelev
\paper Some properties of symplectic and hyper-K\"ahlerian structures
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 3
\pages 304--306
\mathnet{http://mi.mathnet.ru/dan4800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286803}
\zmath{https://zbmath.org/?q=an:0842.53019}


Linking options:
  • http://mi.mathnet.ru/eng/dan4800
  • http://mi.mathnet.ru/eng/dan/v336/i3/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sarkisyan, I. G. Shandra, “Regularity and Tresse's theorem for geometric structures”, Izv. Math., 72:2 (2008), 345–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. R. A. Sarkisyan, “Rationality of the Poincaré series in Arnold's local problems of analysis”, Izv. Math., 74:2 (2010), 411–438  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020